Ask an expert
Question

08 Jul 2005

Period ended to soon
Hi,i have been on triphasil for the last 5 years and have been protected aganist falling preganant.Recently i was unable to take my pill for three days,during that time i had already begun menstruating but since i didn't have the pills my period stopped.,just the normal ending discharge,i have had sex without a condom with my fiance since then,going onto the white pill now and wanted to know if it is possible that i could be pregnant since it ended so soon.I'm worried that i could be preganant and sometimes scared that the triphasil could have made infertile over the past feww years.
Answer 338 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could have fallen pregnant by missing three pills.
Triphasil does not cause infertility.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18608 votes
Vote